# SDR SWAA2021081899590

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF; HAS PREVIOUS REPAIR DISBONDING. DOT NO.4/234 ; / [01] VERIFIED MATERIAL AS A90RG1W. IAW AMM 25-52-01-201-801. A-TAG # A51996.; [02] VERIFIED STEP 1.; [03] FABRICATED REPLACEMENT AFT CARGO FLOOR PANEL 140BF; VERIFIED MATERIAL AS A90RG1W; IAW AMM 25-52-01-201-801. A-TAG # A51996.; [04] VERIFIED STEP 3. AUDIT C/W
